MathSciNet Relay Station
MathSciNet bibliographic data
MR1064270 (92h:58040) 58E05 (35J60 47H99 49J52 58E50)
Schechter, Martin A bounded mountain pass lemma without the (PS) condition and applications. Trans. Amer. Math. Soc. 331 (1992), no. 2, 681–703.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement